# SDR UIEA2019052504295

- Difficulty date: May 25, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 69,507 hours, 16,204 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CARGO OVHT CAUTION MSG ON TAXI OUT. ( TRANSFERRED TO MDDR #112207 IAW MEL 21-40-01-01. (M) C/W, PLACARD INSTALLED AND MCC NOTIFIED. CAT 'C' DUE 4 JUN 19.  LP 1024647 - M2: OPS CHECK 21-44-00, NO DEFECTS NOTED AT THIS TIME. PLACED RELAY K229 ON ORDER WITH MCC, P/N BACR13CF2AB PRECAUTIONARY.  RELAY REMOVED AND STOWED IN OVERHEAD BIN IAW 21-40-01-01. DMI REMAINS OPEN.  LP 1066208: REMOVED AND REPLACED AFT OVER HEAT RELAY K229 IAW AMM 21-44-11. OPS CHECK GOOD.  )
